# SDR CA110922009

- Difficulty date: September 16, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 63,695 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 792A000007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, THE FLIGHT EXPERIENCED A SLAT/FLAP FAILURE WITH SLATS AT POSITION 2 AND THE FLAPS AT ZERO.  A GO AROUND WAS CONDUCTED AND THE QRH WAS CARRIED OUT.  AN EMERGENCY WAS DECLARED WITH ATC WITH CABIN CREW AND PASSENGERS BEING BRIEFED.  A SECOND APPROACH AND LANDING WAS CARRIED OUT ONTO R28 WITHOUT FURTHER INCIDENT.  THERE WAS NO ADVERSE PASSENGER REACTION NOTICED BY THE CREW.
